MathSciNet Relay Station
MathSciNet bibliographic data
MR688408 (84d:54046) 54D35 (54D40 54G20)
van Douwen, Eric K.; van Mill, Jan Spaces without remote points. Pacific J. Math. 105 (1983), no. 1, 69–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement